MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ABBOTT DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7170/65
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During remote follow-up, noise resulting in oversensing and low pacing impedance due to alleged, but not confirmed lead damage were observed on the right ventricular (rv) lead.Isometric testing was performed and noise was not reproduced.No intervention was performed and the physician elected to monitor the patient.
 
Event or Problem Description
Additional information was received indicating the right ventricular (rv) lead was capped and replaced to resolve the event.The patient was in stable condition.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15299877
Report Number2017865-2022-21427
Device Sequence Number15238605
Product Code LWS
UDI-Device Identifier05414734502436
UDI-Public05414734502436
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2011
Device Model Number7170/65
Device Catalogue Number7170-65
Device Lot Number2997447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY ASSURA VR ICD, US
Patient SexUnknown